Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from inner eye infection,severe headache, vomiting and no appetite. Could this be anything other than a viral infection ?

Hello Doctor , my mother fell ill last Friday; she was on amoxcillin the following week for an inner ear infection. She has been having fevers, feeling cold and hot successively, really bad headaches and body aches, vomitting and no apetite, she has had a rash and night sweats , and her eyes also appear to be red. Another doctor last night started her on a different antibiotic. Since it has been 6 days now, how much longer could this go on? She seems to have worsened over the past 2 days viral infection.I m concerned this may lead on to other complications, as she also has high blood pressure medication. She s taking so many pills with no food! What are the things I should be concerned about? Thank you.
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
This could be a viral infection. You need to give her a good diet rich in vitamin C and supplementation with antioxidants will help her early recovery. Usually such infections take around one week to subside.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor